# SDR USAA920080821

- Difficulty date: March 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871132
- Part serial: 1254
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - Q6 CHECK - .1875 INCH CRACK ON R2 DOOR AFT FRAME, 3RD FROM BOTTOM DOOR STOP.  INSTALLED REPAIR IAW SRM 52-10-11.
